# SDR ASAA1047418

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2627027
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE CRACKED ABOVE NR 3 SLAT O/B CRACK CUTOUT.  REPAIRED BY TAPER SANDING AREA AND PERFORMING PLY REPLACEMENT VACUUM BAGGING AND CURED.
